RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 2(326), Pages 177–178 (Mi umn141)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Poisson boundary for homogeneous random walks

I. A. Kurkova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm141

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:2, 441–442

Bibliographic databases:

MSC: 60J15, 60J10
Accepted: 03.12.1998

Citation: I. A. Kurkova, “The Poisson boundary for homogeneous random walks”, Uspekhi Mat. Nauk, 54:2(326) (1999), 177–178; Russian Math. Surveys, 54:2 (1999), 441–442

Citation in format AMSBIB
\Bibitem{Kur99}
\by I.~A.~Kurkova
\paper The Poisson boundary for homogeneous random walks
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 2(326)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn141}
\crossref{https://doi.org/10.4213/rm141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711223}
\zmath{https://zbmath.org/?q=an:0939.60030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..441K}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 2
\pages 441--442
\crossref{https://doi.org/10.1070/rm1999v054n02ABEH000141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083425600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033418524}


Linking options:
  • http://mi.mathnet.ru/eng/umn141
  • https://doi.org/10.4213/rm141
  • http://mi.mathnet.ru/eng/umn/v54/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hordijk A., Popov N., “Large deviations bounds for face-homogeneous random walks in the quarter-plane”, Probab. Engrg. Inform. Sci., 17:3 (2003), 369–395  mathscinet  zmath  isi  elib
    2. Hordijk A., Popov N., Spieksma F., “Discrete scattering and simple and nonsimple face-homogeneous random walks”, Probab. Engrg. Inform. Sci., 22:2 (2008), 163–189  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    Full text:120
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021